Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling nausea, vertigo and abdominal pain. Liver function test done. Looking for suggestion

Hello Dr. Could you please comment on my wife s LFT that is as below: S. Total Bilirubin ----- 0.5 mg/dl S. Direct Bilirubin ------ 0.2 mg/dl S. Indirect Bilirubin --------- 0.3 mg/dl Gamma GT ------- 146 SGPT ( ALT ) -------- 198 IU/L Alkaline Phosphatase -------- 331 IU/L This is the most recent report. Similar test done a few days ago had a worse Alkaline status. She is reporting nausea, pain in around liver and stomach area with vertigo incidents occasionally. Her stool D/R shows 2-4 hpf, acidic in chemical reaction with occasional Macrophages reported. Full abdominal ultrasound does not show any stones but sonologist recommended a re-visit because there was swelling around gall bladder and liver. Thank YOU.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Dear Sir, these tests and symptoms u ve described definitely means something (liver or intestinal disorder) and it needs to be evaluated.

Most common disorders which raise liver enzymes parameters are, alcohol, metabolic syndrom, viral hepatitis and biliary system disorders (inflammation, obstruction). So these 4 should be ruled out. The best way is to to further tests. So I recommend to do viral hepatitis analysis, abdominal CT(more specific than ultrasound) and liver biopsy. Also she need to avoid fat food and alcohol, lose weight if adipose and do hepatology work ups at least 2x a year. Also this stool finding can mean sometnih or nothing, if she wants to be sure she can do colonoscopy.

Wish you good health.

Dr. Ivan Romich

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor